# SDR TWAA9912304

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 010560600
- Condition: Loose
- Location: Row 7
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LANDING, SECTION OF EGRESS LIGHTS AT ROW 7 APPEARED TO BE LOOSE.  REPLACED LIGHT SECTION.  AC07 7-27-99 JFK.
